RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 692–699 (Mi de7148)  

Partial Differential Equations

On the continuation of microlocal smoothness of solutions of boundary value problems for a second-order hyperbolic equation

S. E. Pastukhova

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (1186 kB)

English version:
Differential Equations, 1990, 26:4, 511–516

Bibliographic databases:
UDC: 517.43
Received: 15.07.1986

Citation: S. E. Pastukhova, “On the continuation of microlocal smoothness of solutions of boundary value problems for a second-order hyperbolic equation”, Differ. Uravn., 26:4 (1990), 692–699; Differ. Equ., 26:4 (1990), 511–516

Citation in format AMSBIB
\Bibitem{Pas90}
\by S.~E.~Pastukhova
\paper On the continuation of microlocal smoothness of solutions of boundary value problems for a second-order hyperbolic equation
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 692--699
\mathnet{http://mi.mathnet.ru/de7148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061452}
\zmath{https://zbmath.org/?q=an:0712.35006}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 511--516


Linking options:
  • http://mi.mathnet.ru/eng/de7148
  • http://mi.mathnet.ru/eng/de/v26/i4/p692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019